# SDR CKSA97560

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- Engine: Rroyce RB211524B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Module Gearbox
- Part number: MO6570AA
- Condition: Sheared
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FLAME-OUT LEVEL FLT FL350, NO APPARENT REASON ALL PARAMETERS NORMAL.  AIRSTART UNSUCCESSFUL.  FUEL PUMP GEAR FOUND INOP.  REMOVED AND REPLACED 06 MODULE GEARBOX.  LEAK AND OPS CHECK OK IAW RB211 EM 72-00-06.
